# SDR DALA1160419000

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 52,564 hours, 38,689 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Jammed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW ADVISED THAT SMELLED SMOKE IN THE AFT CABIN SHORTLY AFTER TAKEOFF FROM LGA.  FLIGHT DIVERTED TO AN UNEVENTFUL EMERGENCY LANDING AT JFK. MAINTENANCE FOUND ALL  OF THE RECIRCULATION FAN CIRCUIT BREAKERS TRIPPED AND THE FAN IMPELLER JAMMED.  AFTER THE RECIRCULATION FAN WAS REPLACED, AND THE FUNCTIONAL CHECK WAS GOOD, THE AIRCRAFT RETURNED TO SERVICE.
